# SDR MALA030408

- Difficulty date: September 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013073
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BOARDING ON FLIGHT 3445, PASSENGER KICKED FLOOR TRACK LIGHTING (BY ACCIDENT). SOME WIRING BROKE. UNLOADED PASSENGERS AND MARINTENANCE REPAIRED.  MAINTENANCE REPLACED 2 EMERGENCY LIGHT ASSEMBLIES P/N 10-1307-3 LOCATION LE67 AND LE68 OPS CHECK GOOD. A/C GOOD FOR CONT SERVICE.
